Alert archive / Oklahoma / Special Weather Statements in 2016
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Apr 26, 2016, 10:21 AM CDT for Lincoln County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 10:21 AM CDT (15:21 UTC)
- Expired
- Apr 26, 2016, 11:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
County Lincoln County, OK
The radar
The Norman radar (KTLX), 28 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 10:58 AM CDT | HAIL 1 | 5 Wsw Meeker, OK | RELAYED FROM TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2872 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
898 WWUS84 KOUN 261521 SPSOUN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1021 AM CDT TUE APR 26 2016 OKZ026-030-261600- POTTAWATOMIE OK-LINCOLN OK- 1021 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 1100 AM CDT... AT 1019 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCLOUD... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... MCLOUD AND MEEKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3541 9714 3552 9714 3568 9691 3546 9686 TIME...MOT...LOC 1519Z 227DEG 27KT 3544 9712 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Apr 26, 7:11 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 26, 7:11 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 711 AM CDT TUE APR 26 2016 .DISCUSSION... 12Z TAFS && .AVIATION... MAIN ISSUES ARE THE WIDESPREAD STRATUS THIS MORNING... AND THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATER TODAY. MVFR CIGS ARE WIDESPREAD ACROSS MUCH OF THE AREA /EXCEPT GAG AND WWR WILL LIKELY STAY WEST OF THE STRATUS/. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON. HAIL AND VERY STRONG WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS. && .PREV DISCUSSION... /ISSUED 437 AM CDT TUE APR 26 2016/ DISCUSSION... BIG PICTURE STILL SHOWS THE POTENTIAL OF A SIGNIFICANT SEVERE WEATHER DAY ACROSS THE AREA. THE PRIMARY TAKEAWAY IS THAT ALTHOUGH THERE ARE SOME UNCERTAINTIES DISCUSSED BELOW... RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD REMAIN ALERT TODAY FOR THE POTENTIAL OF SEVERE WEATHER AND TORNADOES AND SHOULD NOT FOCUS ON THE MINUTIA OF THE MORE UNCERTAIN TIMING AND EVOLUTION DETAILS OF THE FORECAST. ON THE LARGE SCALE... THE AIRMASS OVER THE AREA WILL BECOME VERY UNSTABLE AND THE PRIMARY UPPER WAVE IS PROGGED TO APPROACH WESTERN OKLAHOMA AT 00Z... WELL TIMED FOR STORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. THE INSTABILITY WILL DEFINITELY SUPPORT HIGH-END SEVERE STORMS WITH VERY LARGE HAIL. SEVERE STORM DEVELOPMENT IS LIKELY THIS AFTERNOON/EVENING. BUT THE DEVIL IS IN THE DETAILS AND A NUMBER OF QUESTIONS REMAIN ABOUT SPECIFIC EVOLUTIONS. FIRST IS TIMING. ALTHOUGH TIMING OF THE MAIN WAVE LOOKS REASONABLE... SATELLITE HAS SHOWN MID/HIGH CLOUDS DEVELOPING FROM EL PASO NORTHEAST TOWARD GUYMON HINTING AT A FEATURE THAT DOES NOT APPEAR TO BE RESOLVED BY THE MODELS. WOULD REALLY LIKE TO SEE WIND PROFILER DATA AT THE OLD WHITE SANDS AND TUCUMCARI PROFILER SITES TO SEE WHAT IS HAPPENING HERE. BUT AS CLOUDS DEVELOP AND SATELLITE CAN BEGIN ESTIMATING MID/UPPER LEVEL WINDS HERE...CURRENT GOES ESTIMATES ARE 70-85 KNOTS AROUND 300 MB AND EVEN 70 KNOTS AROUND 500 MB... MUCH HIGHER THAN PROGGED...SO DO NOT HAVE HIGH CONFIDENCE THAT ANY AFFECT FROM THIS APPARENT ENHANCEMENT ARE RESOLVED IN ANY WAY BY THE MODELS. THIS LEADS TO UNCERTAINTY ABOUT IF THIS WILL SUPPORT AN EARLIER INITIAL WAVE OF DEVELOPMENT AND IF SO... HOW WILL THAT AFFECT THE EVOLUTION LATER TODAY. WILL NOT INCLUDE POPS TOO EARLY IN THIS PACKAGE... BUT WILL CLOSELY WATCH EVOLUTION. ON THE OTHER SIDE... WITH A RELATIVELY STOUT CAPPING INVERSION... THERE IS A DECENT CHANCE THAT CONVECTIVE DEVELOPMENT ALSO MAY BE DELAYED UNTIL LATER AS WELL. SECOND QUESTION IS TORNADO POTENTIAL. LOW-LEVEL AND DEEP-LAYER SHEAR CERTAINLY SUPPORT TORNADOES TODAY. BUT AGAIN LOOKING AT THE DETAILS... MOST FORECAST HODOGRAPHS SHOW A VEEING/BACKING/ VEERING PROFILE WITH HEIGHT WHICH IS NOT NECESSARILY CONDUCIVE TO LONG-LIVED TORNADIC STORMS. BUT AGAIN WHILE IT IS IMPORTANT TO NOTE THESE UNCERTAINTIES FROM A FORECAST PERSPECTIVE... THE BIG PICTURE REMAINS THE SAME THAT SEVERE WEATHER IS LIKELY AND THERE IS A POTENTIAL FOR HIGH-END SEVERE STORMS /ESPECIALLY VERY LARGE HAIL/ AS WELL AS THE POTENTIAL FOR TORNADOES. MOVING FORWARD... THE THUNDERSTORMS FROM THIS SYSTEM MAY LINGER IN THE SOUTHEAST TOMORROW MORNING BEFORE MOVING OUT. STORM CHANCES RETURN THURSDAY NIGHT AS MOISTURE RETURNS WITH A WARM FRONT ANOTHER STRONG WAVE MOVES FROM THE FOUR CORNERS STATES INTO THE CENTRAL PLAINS. EXPECT STORMS TO BE WIDESPREAD FRIDAY WITH THE POTENTIAL OF LOCALLY HEAVY RAINFALL. .26. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 56 79 51 / 40 40 10 0 HOBART OK 85 51 79 50 / 20 10 10 0 WICHITA FALLS TX 84 55 83 53 / 40 20 10 0 GAGE OK 85 48 74 44 / 10 20 0 0 PONCA CITY OK 81 56 78 49 / 40 60 10 0 DURANT OK 81 62 84 57 / 30 80 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 26, 9:50 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 950 AM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-271000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 950 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORM OUTLOOK... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT. LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN SLIGHT RISK AREAS. TIMING... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING AND EARLY THIS AFTERNOON WITH LARGE HAIL BEING THE THREAT. THE MOST LIKELY TIME FOR ORGANIZED AND SIGNIFICANT SEVERE STORMS WILL BE AFTER 2 PM THROUGH THIS EVENING. THE MAIN STORM INITIATION AREA IS EXPECTED OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST. IMPACTS... GIANT HAIL LARGER THAN BASEBALLS WILL OCCUR WITH SOME STORMS. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED. RECOMMENDED ACTIONS... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. DISCUSSION... ISOLATED STRONG AND SEVERE STORMS WILL DEVELOP THIS MORNING ACROSS CENTRAL AND NORTHERN OKLAHOMA AS A DISTURBANCE MOVES QUICKLY NORTHWARD OVER CENTRAL AND NORTHERN OKLAHOMA. A MUCH STRONGER DISTURBANCE WILL BE MOVING OUT OF WEST TEXAS THIS AFTERNOON AND ALLOW THE DEVELOPMENT OF NUMEROUS SEVERE STORMS. ALTHOUGH ALL STORMS WILL BE CAPABLE OF PRODUCING HAIL THE SIZE OF BASEBALLS AND LARGER...THE RISK FOR TORNADOES IS EXPECTED TO INCREASE LATE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 26, 9:30 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 930 AM CDT TUE APR 26 2016 OKZ019-025-026-261515- OKLAHOMA OK-LOGAN OK-LINCOLN OK- 930 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA...SOUTHEASTERN LOGAN AND WESTERN LINCOLN COUNTIES UNTIL 1015 AM CDT... AT 928 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NICOMA PARK... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3542 9731 3557 9743 3591 9703 3555 9674 TIME...MOT...LOC 1428Z 238DEG 18KT 3549 9732
Special weather statement, Apr 26, 9:58 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
958 AM CDT TUE APR 26 2016
OKZ020-026-261515-
LINCOLN OK-PAYNE OK-
958 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHEASTERN PAYNE COUNTIES UNTIL 1015 AM CDT...
AT 951 AM CDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NORTH
AND SOUTH OF LUTHER. THESE STORMS WERE MOVING NORTHEAST AROUND 25
MPH. IF STORMS CONTINUE THEY WILL REACH THE NORTHERN PART OF
LINCOLN COUNTY AND SOUTHEAST PARTS OF PAYNE COUNTY BETWEEN 1030 AND
11 AM. SEVERE THUNDERSTORM WARNINGS MAY BE REQUIRED.
HAZARDS INCLUDE...
LAT...LON 3566 9678 3594 9712 3616 9681 3616 9673
3608 9662 3577 9662
TIME...MOT...LOC 1451Z 240DEG 49KT 3585 9691Special weather statement, Apr 26, 10:06 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1006 AM CDT TUE APR 26 2016
OKZ025-261530-
OKLAHOMA OK-
1006 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA COUNTY
UNTIL 1030 AM CDT...
AT 1004 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JONES...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN OKLAHOMA CITY...SOUTHEASTERN EDMOND...CHOCTAW...HARRAH...
SPENCER...JONES...NICOMA PARK AND LUTHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3546 9728 3551 9736 3572 9727 3572 9714
3550 9714
TIME...MOT...LOC 1504Z 219DEG 39KT 3554 9727Special weather statement, Apr 26, 10:16 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1016 AM CDT TUE APR 26 2016 OKZ026-261600- LINCOLN OK- 1016 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY UNTIL 1100 AM CDT... AT 1014 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELLSTON... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF PENNIES... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... CHANDLER...DAVENPORT...WELLSTON...CARNEY...TRYON...AGRA...WARWICK... KENDRICK...FALLIS AND PARKLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3563 9714 3594 9714 3594 9690 3572 9671 TIME...MOT...LOC 1514Z 235DEG 18KT 3569 9706
Special weather statement, Apr 26, 10:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1021 AM CDT TUE APR 26 2016 OKZ026-030-261600- POTTAWATOMIE OK-LINCOLN OK- 1021 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 1100 AM CDT... AT 1019 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCLOUD... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... MCLOUD AND MEEKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3541 9714 3552 9714 3568 9691 3546 9686 TIME...MOT...LOC 1519Z 227DEG 27KT 3544 9712
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:30 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 45 min |
| Apr 26, 9:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 26, 9:58 AM CDT | Special Weather Statement | OUN | Payne | 17 min |
| Apr 26, 10:06 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 26, 10:16 AM CDT | Special Weather Statement | OUN | Lincoln | 44 min |
| Apr 26, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 51 min |
| Apr 26, 10:44 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 26, 10:55 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 50 min |
| Apr 26, 10:59 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 26, 11:13 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 16 min |
| Apr 26, 11:16 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 44 min |
| Apr 26, 11:34 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 26, 11:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| Apr 26, 11:38 AM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Apr 26, 11:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 32 min |
| Apr 26, 11:47 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 25 min |
| Apr 26, 12:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 26, 12:10 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
| Apr 26, 12:17 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 26, 2:01 PM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Apr 26, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| Apr 26, 2:40 PM CDT | Special Weather Statement | OUN | Major | 50 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 42 min |
| Apr 26, 3:21 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 48 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 57 min |
| Apr 26, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 40 min |
| Apr 26, 4:13 PM CDT | Special Weather Statement | OUN | Grant | 62 min |
| Apr 26, 4:20 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 50 min |
| Apr 26, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 45 min |
| Apr 26, 4:37 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Roger Mills | 53 min |
| Apr 26, 4:42 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 48 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Apr 26, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 43 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods | 64 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 36 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OUN | Tillman | 15 min |
| Apr 26, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 48 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Apr 26, 5:27 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 4 hr |
| Apr 26, 5:40 PM CDT | Special Weather Statement | OUN | Dewey | 50 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 47 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 44 min |
| Apr 26, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 42 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 52 min |
| Apr 26, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 51 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 41 min |
| Apr 26, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 66 min |
| Apr 26, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| Apr 26, 6:28 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 15 min |
| Apr 26, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:49 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 26 min |
| Apr 26, 6:50 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 51 min |
| Apr 26, 3:25 PM CDT | Special Weather Statement | OUN | Foard | 35 min |
| Apr 26, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 43 min |
| Apr 26, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 42 min |
Nearby
Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.